3 results for Faraidun K. Hamasalh.

Parameters for your search query:
Keyword    Faraidun K. Hamasalh

Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Fractional Splines Interpolation and Optimal Error Bounds
American Journal of Numerical Analysis. 2015, 3(1), 30-35. DOI: 10.12691/ajna-3-1-5
Pub. Date: April 05, 2015Views: 9390Downloads: 7228
Open AccessArticle
Export: RIS | BibTeX | EndNote
Unique Lacunary interpolations with Estimate Errors Bound
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 88-91. DOI: 10.12691/ajams-2-3-1
Pub. Date: April 07, 2014Views: 9947Downloads: 5404
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inhomogeneous Lacunary Interpolation and Optimization Errors Bound of Seventh Spline
American Journal of Applied Mathematics and Statistics. 2013, 1(3), 46-51. DOI: 10.12691/ajams-1-3-3
Pub. Date: June 18, 2013Views: 10756Downloads: 5805
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types